Hi, I'm 24 I have been diagnosed as having bipolar depression, severe anxiety and OCD. I'm taking 100mg of Zoloft (for about 8 years now) It was recently up to 200mg, but my Dr was going to change it but while weaning off them I got so depressed and started having suicidal thoughts and there was a episode where I started cutting again. I'm going to speak to him to see if I should go back up to 200mg because I 'm still not coping that well. I also take 5mg of Zyprexa daily.
I feel there is something else wrong though. I suffer from fits of anger- I mean I just lose it over nothing. (I was never an angry person, even at the start of my illness) It's a psycho rage attack, screaming, verbally abusing people - never physical(I've never used physical violence on anyone except myself)
I'm worthless. I don't want to be around anyone. I feel that they judge me on my appearance and that they know that I have to wear a wig because of my trichotillomania. I'm terrified to be in public places and have on numerous occasions suffered from panic attacks. (I have xanax only for when I have an attack. I feel like such a burden to society. Every day I'm angry- so so irritable. I'm either feeling numb inside-not caring about anything, overly sensitive-crying at everything or angry at everything.
Do I have something other than depression? What's wrong with me? All i want to do is sleep. My sleep patterns are weird, I sleep at least 11- I5 hours every day. I have no friends, just my mum and she's sick of me. I don't want to be so mean, but it just explodes out of me. She blames me, and says I don't want help. She doesn't realize the thought of people out there is worse than the thought of growing old and dying alone. And let's face it why would anyone want to be around me. The fear of rejection is to much.
I'm not sure if the Zyprexa is doing anything for me. I feel such confidence and trust in my Dr, I'm scared if I tell him all I feel, he'll turn me away, like my psychologist did, when during a bad manic episode he ignored my calls for help, got the receptionist to do it too. I mean I was suicidal, had sliced up my arms severely and nearly overdosed. The next time I had a appointment he said it was our last and that was that. I find it hard to trust people and I couldn't handle it if it happened again. So I'll only talk to my GP now.
Also I fear doing things because the thought of doing evokes such fear that I seem to avoid pretty much everything.
Is there anything to help my anger?
Thank you for any help you can give
I would highly suggest you get another psychologist as it is clear that treatment failed and it can take several psychologist until you find the good one. Cognitive behavioral therapy is something that could help you very much.
Do not keep your emotions inside and talk to your GP about it.
If you feel that the Zyprexa is doing nothing I would try a more conventional mood stabilizer like the good old lithium that is good with bipolar depressions then if nothing you could go trying another antipsychotic.
It is obvious that you need to work on yourself and your self-esteem therefore I suggest you get some reading about self-esteem. Helping yourself by yourself by reading interesting books on the self and self-esteem and how to manage it in your life.
You can't love yourself by doing things you hate and make you feel worthless. Try to get a job, do things you like that could make you proud of yourself, exercise etc.
Your anger is probably linked to you low self-esteem and/or medication.
If you have something other than depression with manic episodes (which of those episodes haven't been mentioned or described so I'm curious if you are bipolar or experiencing a major depression) it could be Borderline Personality Disorder (BPD), agoraphobia linked to your anxiety which can be linked with depression.
Hi Lisa, I know that My daughter was forced to take Zyprexa and it sent her insane, angry as anyone or anything, and made her see aliens, and talk suicide,She had never used the word in her life until Zyprexa was forced into her,and the whole drugging thin was making her feel like a freak and alienated, which is where the social avoidance thing comes into play, it goes hand in hand as in i feel like a freak there fore i am, and from there why would anyone like me the way i feel, all a bad trap, and very much the cause of those feelings, they arent right and they arent correct, you need to feel and believe that, i just dont know how you can when you are drugged to a dead place without a life fully alive, and whilst sleeping 12 to 15 hrs a day its just not possible, thats all there is to it. apart from the confidence and belief and support you need to try. I had a friend who went onto Zoloft and went insane, and their marriage broke down and she ended up with all the symptoms above also. So according to psychiatry its all about chemical imbalance, and because of that, they give you pills to fix a balance that apparently they can only see, to me that is the lazy approach, to dull the problem away, stop you fretting, stick you in a corner, that's OK for temporary but the reason you have these problems concerns inst just chemical, you need to find what it is that is causing you to be over worried, a psychologist is the answer here but you need a good one that actually helps you feel better, talks with words that help you see a way out and away from your concerns, and gives you some hope and shows you a way forward, i believe life is a roller coaster that goes up and down the so called chemicals just come along for the ride,and stop you feeling normal and so stop you seeing normal, when you are up on the biorythmic journey of life, the roller coaster, your chemical imbalance wont be at an unmanageable imbalance, and so the chemicals will be effecting the natural balance, and that inst a good thing, but when you are on the down slope you need positive support, and you need to know that these feelings are temporary and that we go up and down all the way through life and not to fret, you must know all this as we all do, its a bit like don't worry m8 time will heal and things will get better like they always do,remember the roller coaster and this is why etc, and think about this lovely thought and feeling etc, and here,s a good way to look at this etc, and hey don't worry about that think about this that says there is hope etc but if you were encouraged and given hope and ways to cope you will be able to bring your balances into and onto a better level, and maybe, be able to cope without the fog and confusion, you feel both from unresolved feelings and the issues relating to those, and the fogged state will stop you seeing and feeling normal enough, to deal with the issues and concerns, these drugs are only meant to be temporary, so you can seek proper guidance and emotional and psychological help to cope, its not just about drugs that blanket the problems that are making you feel this way, and from what i have seen and said above may even be the cause of these feelings and the helplessness that you feel to deal with them or to have some peace, either way there is hope and there are answers and life does go on, however up and down it can get, so when you are on the down slope just remember a couple of bends and a turn and you,ll be going up again, to level the ride please find someone in psychology or counseling not vested in psychiatry or connected, because they offer hope and give you ways and answers that should help you feel as though there is some light at the end of the tunnel,the tunnel that's got you feeling in the dark,and not a life sick and on drugs and stuck in a corner. like i say reduce very carefully and slowly find someone not connected vested or affiliated with psychiatry that you like and that makes you feel good seeing them and that makes you look forward to another session and you'll be on your way. Ok your going to make it, your going to be ok, you be the doctor, prescribe yourself to be brave, to tell someone how you feel, there are good people out there who can help you overcome your fears, and help you deal with your feelings and emotions,but youll never meet them if you don't try to, chin up, see it as an adventure to find you, and to find and know you are ok, and to stop thinking you arent ok .OK
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.